The post-op swelling and bruising that you are describing is totally normal following a Voluma treatment. It could take 2-4 weeks for things to fully resolve. I know that it is frustrating, but be patient and kind to yourself as your body heals.
Thanks for your question and photos. 4 days is too soon to see final results. The bruising and swelling are normal. It is rare for the product to travel into areas. You can expect for the swelling to decrease between 2-4 weeks. Should you not be pleased with the final result, you should discuss options with your board certified doctor about potential reversal. Hope this helps.
Thank you for your question. Voluma may cause bruising in your cheeks, even lower than the injection site. Some patients are more sensitive than others, but most often, the bruising will fade within 2-4 weeks of the procedure. I suggest that you consult with the board certified facial plastic surgeon who performed your procedure during your check-in appointment.Best wishes,
Thank you for your question and for sharing your photograph. Sorry that you are having some concerns about your postprocedure appearance. Swelling and bruising is normal after any injectable procedure. Arnica is helpful for minimizing normal postprocedure swelling and bruising. Please keep in mind that it will take 2 weeks to allow for normal postprocedure swelling and bruising to resolve and to see your final result. At that point, if you continue to have any concerns, please be sure to see your injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Hope this helps and best wishes!
Hello, and thanks for your question and photo. Bruising and swelling can take a few weeks to resolve. If you are still not pleased with the final result, the product can be dissolved by injecting an enzyme called hyaluronidase. Best of luck, Dr. Frucht.
It is quite common after Voluma or other fillers are injected into the upper cheeks and/or zygomatic area to have both bruising and swelling drift down towards the mandible. This process is usually attributed to lymphatic drainage that goes from upper cheek and zygomatic area to lymph nodes in the lower face and mandibular area. I am pretty sure gravity has something to do with this process also.
If you were my patient, I would place you on DMSO, a product that opens choke vessels, therefore increasing the number of white blood cells that can leave the bloodstream, enter the tissue, eat up the free heme in the tissue, and then carry it away. Also, DMSO is the world's best anti inflammatory, therefore decreasing swelling by its interaction with the prostaglandin system.
Slightly confused by your question. Was a cannula used for the injection and inserted from the bottom up? That could account for the bruising there. But if nothing was done there from the filler, then something else is occurring and they are not related. Filler will simply not travel like that at all. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Fillers can cause bruising and swelling and you should give this 2-3 weeks to subside. If it doesn't please consider reversal. Best, Dr. Emer.
Thank you for your question lurline. I am sorry to hear about your situation. Voluma is a filler than can be used to enhance the cheeks. After any injectable treatment bruising can occur. Bruising occurs at injection sites as well as any areas where a needle or cannula passes. If for example a cannula is introduced at one point and used as an entry port to deposit the filler in different areas bruising can occur at either place. Bruising can last up to two weeks after a treatment. In our office we treat bruises the next day with laser; after this bruises typically resolve in 1-3 days. Please follow up with your doctor for specific recommendations. Good luck!